# SDR AALA20030420

- Difficulty date: April 3, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N621AM
- Make and model: Boeing 757223
- Aircraft serial: 24579
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE LT MAIN LANDING GEAR WHEEL WELL, INBOARD WALL BETWEEN STATION 1100 AND 1120 THERE IS AN AREA OF CORROSION.  BLENDED CORROSION PER SRM 53-40-12-1.  ALODINED AND PRIMED AND PAINTED.  (M)
